Seuraa
Gioacchino Antonelli
Gioacchino Antonelli
Courant Institute
Vahvistettu sähköpostiosoite verkkotunnuksessa nyu.edu - Kotisivu
Nimike
Viittaukset
Viittaukset
Vuosi
Isoperimetric sets in spaces with lower bounds on the Ricci curvature
G Antonelli, E Pasqualetto, M Pozzetta
Nonlinear Analysis 220, 112839, 2022
342022
On the existence of isoperimetric regions in manifolds with nonnegative Ricci curvature and Euclidean volume growth
G Antonelli, E Bruè, M Fogagnolo, M Pozzetta
Calculus of Variations and Partial Differential Equations 61 (2), 77, 2022
322022
Asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
Mathematische Annalen 389 (2), 1677-1730, 2024
302024
Volume bounds for the quantitative singular strata of non collapsed RCD metric measure spaces
G Antonelli, E Brué, D Semola
Analysis and Geometry in Metric Spaces 7 (1), 158-178, 2019
302019
Sharp isoperimetric comparison on non-collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
282022
The isoperimetric problem via direct method in noncompact metric measure spaces with lower Ricci bounds
G Antonelli, S Nardulli, M Pozzetta
ESAIM: Control, Optimisation and Calculus of Variations 28, 57, 2022
262022
On rectifiable measures in Carnot groups: existence of density
G Antonelli, A Merlo
The Journal of Geometric Analysis 32 (9), 239, 2022
23*2022
Pauls rectifiable and purely Pauls unrectifiable smooth hypersurfaces
G Antonelli, E Le Donne
Nonlinear Analysis 200, 111983, 2020
222020
On rectifiable measures in Carnot groups: representation
G Antonelli, A Merlo
Calculus of Variations and Partial Differential Equations 61 (1), 7, 2022
172022
The isoperimetric problem on Riemannian manifolds via Gromov–Hausdorff asymptotic analysis
G Antonelli, M Fogagnolo, M Pozzetta
Communications in Contemporary Mathematics 26 (01), 2250068, 2024
162024
On rectifiable measures in Carnot groups: Marstrand–Mattila rectifiability criterion
G Antonelli, A Merlo
Journal of Functional Analysis 283 (1), 109495, 2022
152022
Intrinsically Lipschitz functions with normal target in Carnot groups
G Antonelli, A Merlo
arXiv preprint arXiv:2006.02782, 2020
152020
New spectral Bishop-Gromov and Bonnet-Myers theorems and applications to isoperimetry
G Antonelli, K Xu
arXiv preprint arXiv:2405.08918, 2024
122024
Topological regularity of isoperimetric sets in PI spaces having a deformation property
G Antonelli, E Pasqualetto, M Pozzetta, IY Violo
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 1-23, 2023
122023
Isoperimetric problem and structure at infinity on Alexandrov spaces with nonnegative curvature
G Antonelli, M Pozzetta
arXiv preprint arXiv:2302.10091, 2023
112023
Characterizations of uniformly differentiable co-horizontal intrinsic graphs in Carnot groups
G Antonelli, D Di Donato, S Don, EL Donne
arXiv preprint arXiv:2005.11390, 2020
102020
The rank-one theorem on RCD spaces
G Antonelli, C Brena, E Pasqualetto
ANALYSIS & PDE 17 (8), 2797-2840, 2024
92024
Polynomial and horizontally polynomial functions on Lie groups
G Antonelli, E Le Donne
Annali di Matematica Pura ed Applicata (1923-) 201 (5), 2063-2100, 2022
72022
Lipschitz Carnot-Carathéodory structures and their limits
G Antonelli, E Le Donne, S Nicolussi Golo
Journal of Dynamical and Control Systems 29 (3), 805-854, 2023
62023
The isoperimetric problem on Rie-mannian manifolds via Gromov-Hausdorff asymptotic analysis.(2021)
G Antonelli, M Fogagnolo, M Pozzetta
arXiv preprint arXiv:2101.12711, 0
6
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20